# SDR USAA069908

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON CIRCUMFERENTIAL SPLICE STRAP BS 930, STRINGER 14R.  INSTALLED FUSELAGE FRAME REPAIR AT BS 930, STRINGER 14R. MATERIAL USED, 7075-T6, .125 INCH, 14.5 INCH BY 1.25 INCH.  REPAIR ACCOMPLISHED IAW SB 727-53-0162.  (M)
